# SDR UIEA2016062800529

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 41SG2651
- Part serial: 127132
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING, PRV EXIT PRESSURE SENSOR, M1843, FAIL TO TEST.  REPLACED RT WING PRV EXIT PRESSURE SENSOR AND TESTED IAW AMM 36-21-03.
